Next Article in Journal
Strong Convergence of Extragradient-Type Method to Solve Pseudomonotone Variational Inequalities Problems
Next Article in Special Issue
Inertial Iterative Self-Adaptive Step Size Extragradient-Like Method for Solving Equilibrium Problems in Real Hilbert Space with Applications
Previous Article in Journal
Comprehensive Criteria for the Extrema in Entropy Production Rate for Heat Transfer in the Linear Region of Extended Thermodynamics Framework
 
 

Order Article Reprints

Journal: Axioms, 2020
Volume: 9
Number: 114

Article: Application of Bernoulli Polynomials for Solving Variable-Order Fractional Optimal Control-Affine Problems
Authors: by Somayeh Nemati and Delfim F. M. Torres
Link: https://www.mdpi.com/2075-1680/9/4/114

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop